MAUDE Adverse Event Report: MICROVENTION, INC TRAXCESS 14 GUIDEWIRE (14 IN.); CATHETER, GUIDE WIRE

MICROVENTION, INC TRAXCESS 14 GUIDEWIRE (14 IN.); CATHETER, GUIDE WIRE
Model Number GW1420040
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record and product release decision control sheet of the involved product/lot# combination were reviewed and no anomaly related to the event was found.The device has not been returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.If the device or additional information is received, microvention, inc., will issue a supplemental mdr report.
 
Event or Problem Description
It was reported that during a preoperative embolization of a dural arteriovenous fistula procedure, the physician noted a barely visible transparent filamentous fragment of approximately 5 cm length, allegedly stemming from the traxcess microguidewire coating.The procedure was completed using another microguidewire of unknown model without any difficulties.There was no report of harm or injury to the patient.

Brand Name
TRAXCESS 14 GUIDEWIRE (14 IN.)
Common Device Name
CATHETER, GUIDE WIRE
Manufacturer (Section D)
MICROVENTION, INC
35 enterprise drive
aliso viejo CA 92656
MDR Report Key12448851
Report Number2032493-2021-00370
Device Sequence Number20084389
Product Code MOF
UDI-Device Identifier00810170012280
UDI-Public(01)00810170012280(11)200218(17)230131(10)200218
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K133725
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,literatur
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberGW1420040
Device Catalogue NumberGW1420040
Device Lot Number200218
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2021
Initial Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age45 YR